# SDR SWAA2021063087818

- Difficulty date: June 26, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 67,099 hours, 39,372 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR GRIT BAR HITS DOOR FRAME ; GRIT BAR HOLDER NEEDS TO BE RR WITH ON 65C-16820-11 GRIT BAR HOLDER / [01] INSTALLED GRIT BAR RETAINERS PEW MM 25-66-01
